# SDR TWRA9781

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604FF
- Make and model: Boeing 747121
- Aircraft serial: 19659
- System (JASC): 2310 · HF Communications System
- Part: Hf Coupler
- Part number: 7771328001
- Condition: Defective
- Location: Lt Wing Tip
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

IN FLIGHT, FOUND THAT NR 1 HF CAUSES FIRE WARNING BELLS FOR LOWER CARGO, CAPTAINS CAS FLAG COMES IN TO VIEW ON A/S INDICATOR AND F/O'S ALTIMETER GOES TO STANDBY.  REPLACED NR 1 HF COUPLER.  OPS CHECK OK PER MM 23-11-00 PAGE 501.  (M)
